≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

hit by finasteride sides effects

I am 29 yrs old male completely healthy except. I took Finapil(finasteride) for hair fall about 9 months ago.I took only 18 tbs of 1 mg but in two phases,first 10 tbs then stopped for 1 month noticed good result in hair regrowth department but nothing bad in sexual, then again I took 8 tbs but this time all bad happened to me. no sleep for 15 days, no libido, ED,impotence,no morning Erection, no spontaneous erection, numbness of gentile organ.
Through diet and exercise I recovered a lot but still far behind my original stage which was all time horny, full of sexual thoughts with very strong gentile organ.
After 9 months I still suffer low Libido, ED, less night erection but not morning and no spontaneous erection. penis looks short and less in diameter Today I got my Testosteron test. reading are follow.
FT3 3.8
FT4 1.31
Testosteron 4.07
and my GP says it all in normal ranges and he can do nothing in this regards. Now I am looking towards you and your panel for Homeo remedy.
[message edited by chris13 on Fri, 17 Jan 2014 15:00:09 GMT]
 
  chris13 on 2014-01-17
This is just a forum. Assume posts are not from medical professionals.
Take Nux vomica 30c, 3pills dissolve under the tongue is
one dose.

Do this for 5 nights, before bed. No food or drink within
a half hour of taking and no coffee on the days you are doing
this. Report back after this. The nux is to help get this
drug out of your system.
 
simone717 6 years ago
Dear Simone,
Last night, I am done with Nux Vomica C 30 as you advised me. First 2 mornings, I felt little hazy for while then okay after that nothing noticeable happened but for last 2 nights I am staying in bed bit longer. I am not sure its because to Nux Vomica.
I think my problem is totally due to low testosterones because last Tuesday I went Gym after 1 month break and ran over treadmill for 15 minutes and covered the distance of 2 km after this I lost again my spontaneous erection,fantasy erection and erected penis looks very thin and very short in length and still having light sleep erection but no morning erection. All these happened due to fatigue. one more thing beard showing some grey to white hair around my chin.
look forward for your highly valued advices.
Regards,
Chris
 
chris13 6 years ago
Hi chris,

Finasteride causes Low Testosterone. The Nux vomica was
to help get that drug out of your body so that you
return to normal.

Before you ever take a drug again, first google side effects
of the drug and then google what experiences people
have had with the drug.

I am going to ask Dr. Mohla ( akshaymohl) what your
next step should be. Please wait for his comments.
[message edited by simone717 on Tue, 28 Jan 2014 01:32:39 GMT]
 
simone717 6 years ago
Staphysagaria 200 one dose evening time for 5days .
 
akshaymohl 6 years ago
Thanks Dr. Mohla.

Chris, take 2 drops if liquid in two tablespoons of water.
Or use 8 pills under the tongue. No food or drink
half hour before or after, No coffee on these days.
 
simone717 6 years ago
Thank you (Dr. Mohl & Simone) very much for your deliberation.
I just ordered the Remedy STAPHISAGRIA C 200 Globuli but its in grain form. Please recommend me dosage in this form other forms weren't available.
 
chris13 6 years ago
Half teaspoon as one dose.
[message edited by akshaymohl on Tue, 28 Jan 2014 12:31:53 GMT]
 
akshaymohl 6 years ago
Dr. Mohla & Simone,
I have been on Staphysagaria 200 for last 4 nights but after dose 3. I notice, sleep erection has been reduced to once from (4) that is too in early morning and no morning erection yet. I am also feeling gentile organ less sensitive. Sleep and urination (stream) has been improved. feel little lazy and tired in Gym. All day feel normal but libido lower again in evening.
Please advise me, what shell I do next. Thank you.
 
chris13 6 years ago
Pl continue with three days more and report.
 
akshaymohl 6 years ago
Dear!
Last night was without Staphysagaria 200 dose. After 4th night symptom improve a lot but on 7th dose I had sex twice in early hours of night. Next day spontaneous erection, fantasy erection has gone and last night there was twice but very week night erection and still there is no Morning erection.
During intercourse, pleasure was absent. gentile organ is not sensitive at all.
look forward for your reply.
Chris
 
chris13 6 years ago
Do you feel any change after staphysagaria.
 
akshaymohl 6 years ago
after dose 4, all were positive near to normal even seeing attractive girls can made me hard except morning erection and size was bit small but suddenly after last night of dose, +ve changes start fading. yesterday and even today no spontaneous erection occurred,only sensation.
 
chris13 6 years ago
Staphysagaria 200 wet dose evening time for three days .pl tell me are you obsessed with sex thoughts most of the time pl clarify.
 
akshaymohl 6 years ago
I do not obsess about sex all the time but whenever I come around some beautiful and curvy girls then I start getting fantasy about sex before this fantasy made me hard but after Finasteride its not case more often. Sometime I feel totally ok as I used to be before Fin. suddenly things change dramatically.

Chris
[message edited by chris13 on Tue, 11 Feb 2014 10:06:08 GMT]
 
chris13 6 years ago
Dear Dr. Mohla,
What shall I do next. things have improve little.
Chris
 
chris13 6 years ago
Staphysagaria 1M weekly dose for one month.pills 0f 200 potency to continue till you get 1M.
 
akshaymohl 6 years ago
Dear Doctor,
Its 1 month and I followed the prescription but my symptom improve to certain level in 4 to 5 day then crash happened again and I come back to zero level. I lost my sleep, libido, even start erectile dysfunction. I think this is due to Finasteride. it is happening again and again.
regards,
Chris
 
chris13 6 years ago
sulphur 30 one dose daily empty stomach for three days only and come back .
 
akshaymohl 6 years ago
Hello,
Its 3rd day on Sulphur 30 and It showed significant positive on sleep. little improve in libido but erection delayed and sleep Erection happening as well.
until no crash happened yet.
What will you advise me further.
Regards.
 
chris13 6 years ago
No med for three days repeat one dose every alternate days after three days .Three doses in six days .
[message edited by akshaymohl on Tue, 18 Mar 2014 00:07:31 GMT]
 
akshaymohl 6 years ago
Hello,
I followed your advice for Sulphur 30 and I feel slightly improve. much better but not like I used to be. daytime spontaneous erection missing, much less in size.
What will you advise me further?
Sincere regards,
 
chris13 6 years ago
how much improvement u observed pl specify from start till now for further advise.
 
akshaymohl 6 years ago
its 7/10.sleep erection is okay, Morning slightly less. sleep is satisfactory. only daytime random spontaneous erection is missing and some time without sensation. length and girth much less. Mind takes too long to generate an erection, may be its due to low libido. great thing this time crash didn't happen.
 
chris13 6 years ago
sulphur 30 one dose after two days for 7 days only same way same time same dose .
 
akshaymohl 6 years ago
I am bit confuse, its 3 doses in 7 days or 7 doses in 14 days?
 
chris13 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.